See Alike in...

Alike App

Browser

Ris

866d

Hi! I need major help. I have done hours and hours of research with no results or answers of any kind at all. I stopped all birth control after being on it for a year. I switched through 2 pill brands and experienced major weight gain, skin issues, month-long periods, and mood issues while on both, so I decided for the time being that I would rather not be on any hormones. It has been around 8 months since I stopped, and I have had even more weight gain, hair loss, severe hormonal acne (on my chin and jawline), IBS-C & cramping/ bloating, and I have had no period, but a bit of spotting probably twice. My face is inflamed & swollen, it has completely blown up, and the same with my stomach (which previously was the last part of my body to gain weight). I never really had acne at all before this, and to deal with the weight gain, I have been eating less and exercising more, but my body won't budge at all. I even eliminated dairy and gluten for 2 weeks, but my body still felt bad. I was finally just prescribed spironolactone for my hormonal acne around a week ago, and I will keep updated. I also have had my thyroid levels tested twice and everything has been reported normal. I have been to like three doctors, and all have told me that my symptoms are normal and to just wait this out, but I am going crazy!!! My body feels like it's fighting me. Please tell me there are people out there who have dealt with this because right now I feel very alone. Someone help me, please!!! Any help or advice would be appreciated.

Top reply
    • kellbell

      860d

      It's definitely not normal and don't let those doctors make you feel crazy! I would get your hormones tested, but western doctors suck at things like this that they can't just shove meds down your throat. I'd go to an acupuncturist or a holistic doctor tbh. I've been to both as well as western med doctors and i get better relief with stuff like this from non-western doctors. unless it's like an organ transplant or a heart attack kind of thing, stuff like this can be helped with eating certain foods, avoiding others, herbs, and natural treatment. it helped me a lot to see an acupuncturist! it seems like they just do needles but they take a look at your body and treat it as a whole, look at foods, allergies, sensitivities, your yin and yang, your energy and flow, it seems hippy dippy but it really helps!

    • kellbell

      860d

      It's definitely not normal and don't let those doctors make you feel crazy! I would get your hormones tested, but western doctors suck at things like this that they can't just shove meds down your throat. I'd go to an acupuncturist or a holistic doctor tbh. I've been to both as well as western med doctors and i get better relief with stuff like this from non-western doctors. unless it's like an organ transplant or a heart attack kind of thing, stuff like this can be helped with eating certain foods, avoiding others, herbs, and natural treatment. it helped me a lot to see an acupuncturist! it seems like they just do needles but they take a look at your body and treat it as a whole, look at foods, allergies, sensitivities, your yin and yang, your energy and flow, it seems hippy dippy but it really helps!

    • Ris

      866d

      ❤️Thank you so much! I definitely will look for an endo!

    • kellbell

      866d

      I'm not a doctor obviously, but it really seems like a hormonal imbalance either due to the meds or something else. I'd ask your doctor to either refer you to an endocrinologist or do a hormone panel. All of your symptoms seem hormonal. I've tried like 6 different birth controls and an IUD, so I've done a lot of research because I'm paranoid before I try new medical things, so this is just my though that testing your hormones could be beneficial. I hope this helps and you get better soon!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion